# SDR DXTA2022030958180

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 12,949 hours, 8,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN ON BASE OF LAVATORY SEAT DOES NOT ILLUMINATE. //SIGNOFF/ FOUND EMERGENCY EXIT SIGN ON BASE OF LAVATORY SEAT TO BE DISCONNECTED, RECONNECTED AS REQUIRED AND OPS CHECK GOOD. NO DEFECTS NOTED.
